# SDR 99ZZZX1248

- Difficulty date: February 19, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N369AW
- Make and model: Hughes 369D
- Aircraft serial: 470117D
- System (JASC): 3457 · Global Positioning System
- Part: Gps
- Part number: 00110005400
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GPS WILL NOT COME UP.  REMOVED AND REPLACED.
